MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 02K41-27
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a falsely elevated architect stat troponin-i result generated by the architect i1000sr processing module for a 70-year-old female patient.The physician questioned the result.A new blood sample was tested yielded a normal result.The original sample was then retested, also producing a normal result.The following data was provided: customer¿s normal range: <0.05 ng/ml sid (b)(6) (first draw): (b)(6) 2025 @ 05:56 am initial result = 0.371 ng/ml, repeat result = 0.00 ng/ml sid (b)(6) (second draw): (b)(6) 2025 @ 08:46am initial result = 0.00 ng/ml, repeat result = 0.00 ng/ml no impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a1 patient identifier is sid (b)(6).Complete related report number is (b)(4).
 
Additional Manufacturer Narrative
The data and information provided by the customer were reviewed and support the complaint issue.A review of tracking and trending identified an increase in complaints for list number 02k41, however, no trends were identified for lot 66709un25.A review of the device history record did not identify any non-conformances, potential non-conformances, or deviations with lot 66709un25 and the complaint issue.The historical performance of the architect stat troponin-i reagents in the field was reviewed using data from customers worldwide.The patient median data (divided into 3 groups) and cal f rlu mean were analyzed and compared to an established control limit.This evaluation indicated that all three levels of the patient medians and the cal f rlu mean for lot 66709un25 are within the established limits.Therefore, no unusual reagent lot performance was identified for the lot 66709un25.A review of labeling was performed and found to sufficiently address the customer's issue.In this case, sample preparation could have contributed to the customer¿s issue, as the repeat testing the samples gave lower results, indicating a possible sample preparation or sample integrity issue.Based on this investigation, no systemic issue or deficiency was identified with the architect stat troponin-i reagent, lot number 66709un25.
 
Event or Problem Description
The customer reported a falsely elevated architect stat troponin-i result generated by the architect i1000sr processing module for a 70-year-old female patient.The physician questioned the result.A new blood sample was tested yielded a normal result.The original sample was then retested, also producing a normal result.The following data was provided: customer¿s normal range: <0.05 ng/ml.Sid (b)(6) (first draw): (b)(6) 2025 @ 05:56 am initial result = 0.371 ng/ml, repeat result = 0.00 ng/ml.Sid (b)(6) (second draw): (b)(6) 2025 @ 08:46am initial result = 0.00 ng/ml, repeat result = 0.00 ng/ml no impact to patient management was reported.

Brand Name
ARCHITECT STAT TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23881932
Report Number1415939-2025-00034
Device Sequence Number13163088
Product Code MMI
UDI-Device Identifier00380740048525
UDI-Public(01)00380740048525(17)260731(10)66709UN25
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number02K41-27
Device Lot Number66709UN25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date12/23/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I1000SR INTGR, 01L86-40, (B)(6) ; ARC I1000SR INTGR, 01L86-40, (B)(6)
Patient Age70 YR
Patient SexFemale